Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: A non-linear filter
Author: Elliott, R.
Leung, H.
Deng, J.
Citation: Stochastic Analysis and Applications, 2008; 26(4):856-862
Publisher: Marcel Dekker Inc
Issue Date: 2008
ISSN: 0736-2994
Statement of
Robert J. Elliott, Henry Leung, Jia Deng
Keywords: Bayes' rule
Non-linear filter
Reference probability
DOI: 10.1080/07362990802128743
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.